Common Drugs Trigger Heart Rhythm Irregularities

Fluoroquinolones Trigger Heart Rhythm Irregularities

Fluoroquinolones, along with several other drugs, can cause long QT syndrome.  This means that, “After each heartbeat, your heart’s electrical system recharges itself in preparation for the next heartbeat. This process is known as repolarization. In long QT syndrome, your heart muscle takes longer than normal to recharge between beats. This electrical disturbance, which often can be seen on an electrocardiogram (ECG), is called a prolonged Q-T interval.”

Floxies should probably be wary of all other drugs that cause long QT syndrome.

My heart related symptoms of FQ toxicity (increased heart rate – nothing diagnosed – probably nothing to be worried about) got better with time.

Here is a post with more information about drug-induced long QT syndrome –

http://www.hormonesmatter.com/common-drugs-trigger-heart-rhythm-irregularities/

Thanks for reading it!

 

flu tox get help you need banner click lisa

Tagged: , , , , , , ,

One thought on “Common Drugs Trigger Heart Rhythm Irregularities

  1. Linda Livingston July 20, 2015 at 6:41 pm Reply

    yeah, I had read about that and was concerned because I did end up getting pericardial effusion (still have) and I also believe the breathing problems are partly heart related. on another note, how’s, the new job? 😉

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: